MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT ADVANCE®; TROCAR

MERIT MEDICAL SYSTEMS INC. MERIT ADVANCE®; TROCAR
Model Number 00884450008997
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the angiographic needle snapped from its hub during ct guided biopsy and aspiration.The needle was not retrievable.It was decided to refer the patient to the cardio-thoracic specialist for removal.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
MERIT ADVANCE®
Common Device Name
TROCAR
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key14778492
Report Number1721504-2022-00051
Device Sequence Number14717161
Product Code DRC
UDI-Device Identifier00884450008997
UDI-Public00884450008997
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450008997
Device Catalogue NumberAD19U71W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown